Infiltration in unsaturated soils – An analytical approach

Publication year: 2011 Source: Computers and Geotechnics, Volume 38, Issue 6, September 2011, Pages 777-782 Abdoul R. Ghotbi, M. Omidvar, A. Barari An approximate analytical solution has been established for the well known Richards’ equation for unsaturated flow of transports in soils.

Publication year: 2011 Source: Computers and Geotechnics, Volume 38, Issue 6, September 2011, Pages 777-782 Abdoul R. Ghotbi, M. Omidvar, A. Barari An approximate analytical solution has been established for the well known Richards’ equation for unsaturated flow of transports in soils.

Continue reading here:
Infiltration in unsaturated soils – An analytical approach